# SDR DL757091169

- Difficulty date: June 7, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 77,347 hours, 37,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1400 S26l-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE FRAME AT STA 1400 HAS CORROSION S26L TO S26R / REPLACED FRAME AT SAA SAT DURING HMV ON N/R CARD 118452
